# SDR UALA2013032801992

- Difficulty date: March 27, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 51,669 hours, 20,616 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS SEAT HAS PIP PIN MISSING FROM SEAT SLIDING BAR MECHANISM.  NEW PIN INSTALLED AND SEAT, OPS NORMAL.
